Brief Communications

Ukrainian Mathematical Journal

, Volume 47, Issue 7, pp 1152-1155

First online:

Limit theorem for the maximum of gaussian independent random variables in the spaceC

  • I. K. MatsakAffiliated withKiev Technological Institute of Light Industry

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We generalize the well-known asymptotic equality for the maximum of real Gaussian random variables to the case of random variables with values in the spaceC.